# SDR Z5FA061309N300CS1

- Difficulty date: June 13, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N300CS
- Make and model: Cessna 550
- Aircraft serial: 5500818
- Aircraft time: 7,267 hours, 5,551 cycles
- System (JASC): 2612 · Fire Detection
- Part: Sensor
- Condition: Misrouted
- Location: Lt Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENROUTE, WITH ENGINE ANTI-ICE ON, THE LT ENGINE FIRE LIGHT ILLUMINATED.  FOLLOWING AFM EMERGENCY PROCEDURES, THE CREW REDUCE LT ENGINE TO IDLE POSITION AND THE LT FIRE LIGHT WENT OUT.  CREW DECLARED EMERGENCY AND DIVERTED BACK TO DEPARTURE.  ACFT LANDED WITHOUT INCIDENT.  MX ON SITE RAN ACFT AND WERE ABLE TO DUPLICATE DISCREPANCY.  THEY FOUND THE FIRE SENSOR ROUTED IMPROPERLY AND IT WAS TOUCHING THE BLEED VALVE.  THE FIRE SENSOR WAS ROUTED IAW THE MM 26-11-01.  A GROUND RUN UP WAS PERFORMED SATISFACTORILY WITH NO WARNING INDICATIONS AND THE ACFT WAS RETURNED TO SERVICE.
